| Model Number |
3346 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-01234, 1627487-2023-01235.It was reported the patient did not recharge their ipg as recommended.As such, the ipg became inoperable, and stimulation was lost as ipg could no longer communicate with external devices (related manufacturer reference number 1627487-2023-01234).Surgical intervention was undertaken wherein the ipg was explanted and replaced.During procedure, both extensions had high impedances and were explanted and replaced as well.Therapy was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.